Vol. 70, No. 2, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Countable spaces without points of first countability

Ronald Fred Levy

Vol. 70 (1977), No. 2, 391–399
Abstract

In this paper we show that there are 2c non-homeomorphic countable regular spaces, each of which has no point of first countability. Several specific countable regular spaces are shown not to be homeomorphic.

Mathematical Subject Classification 2000
Primary: 54A25
Milestones
Received: 25 October 1976
Revised: 23 March 1977
Published: 1 June 1977
Authors
Ronald Fred Levy